EconPapers    
Economics at your fingertips  
 

A new nonlinear partial differential equation in finance and a method of its solution

Andrey Itkin

Journal of Computational Finance

Abstract: We consider a specific type of nonlinear partial differential equation (PDE) that appears in mathematical finance as the result of solving some optimization problems. We review some examples of such problems existing in the literature and discuss the properties of these PDEs. We also demonstrate how to solve them numerically in a general case, and analytically in a particular case.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... thod-of-its-solution (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:5315456

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:5315456